# SDR SWI2024F01039

- Difficulty date: August 12, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PAX DOOR STOP BRACKET ON FUSELAGE AT FS310 CRACKED  (C-CHECK RO 10/26/2024) (FILED OPEN)REMOVED AND INSTALLED NEW UPPER PAX DOOR FWD STOP BRACKET AS PER CRJ200 SRM 51-42-21 AND DWG 601R31700 REV-F. COMPLIED WITH TASK CARD 51-900-1003-SKY. NO DFECTS NOTED.
